Journal of Inequalities and Applications (Aug 2020)

Jensen–Mercer inequality for GA-convex functions and some related inequalities

  • İmdat İşcan

DOI
https://doi.org/10.1186/s13660-020-02478-7
Journal volume & issue
Vol. 2020, no. 1
pp. 1 – 16

Abstract

Read online

Abstract In this paper, firstly, we prove a Jensen–Mercer inequality for GA-convex functions. After that, we establish weighted Hermite–Hadamard’s inequalities for GA-convex functions using the new Jensen–Mercer inequality, and we establish some new inequalities connected with Hermite–Hadamard–Mercer type inequalities for differentiable mappings whose derivatives in absolute value are GA-convex.

Keywords